# SDR DXTA2011082604711

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 8,870 hours, 5,506 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN AIRPLANE IS TURNED TO THE LEFT IN FLIGHT THE RUDDER SEEMS TO GET STUCK. PROBLEM HAPPENS WITH AUTOPILOT ENGAGED AND DISENGAGED.  DIDN'T MATTER WHAT ALTITUDE/AIRSPEED. HAPPENED MULTIPLE TIMES.   CYCLED RUDDER SEVERAL TIMES.  OPS CHECKED GOOD.  CHECKED PCU BUNGEES AND COMMAND BUNGEE FOR SMOOTH OPERATION.  PERFORMED A SUMMING LINK INSPECTION.  NO FURTHER ACTION REQUIRED AT THIS TIME.  ALL WORK DONE IAW MM 27-20-00, 27-22-00, AND 27-24-00.
